| Catalog Number |
01.29.203 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Unequal Limb Length (4534)
| Date of Event |
05/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 may 2024: lot 2338616: 40 items manufactured and released on 16-oct-2023.Expiration date: 2028-oct-04.No anomalies found related to the problem.To date, 33 items of the same lot have been sold with no similar reported event during the period of review.Additional device involved: batch review performed on 28 may 2024.Liner: versafitcup dm 01.26.2850mhc double mobility hc liner ø 50/28 ((b)(6)) lot 2314883: (b)(6) items manufactured and released on 19-sep-2023.Expiration date: 2028-aug-31.No anomalies found related to the problem.To date, 61 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting and instability due to a leg length discrepancy and the cause is unknown.About 2 months after the primary surgery, the surgeon revised the head and liner and the surgery was completed successfully.